Skip to main content

Publisher: Elsevier

Volume 122, Number 3, May 1995

Favourites:
ADD

Eulerian-Lagrangian localized adjoint methods for a nonlinear advection-diffusion equation
pp. 223-250(28)
Authors: Dahle, H.K.; Ewing, R.E.; Russell, T.F.

Favourites:
ADD
Favourites:
ADD

%-Superconvergence of finite element approximations in the interior of general meshes of triangles
pp. 273-305(33)
Authors: Babuska, I.; Strouboulis, T.; Upadhyay, C.S.

Favourites:
ADD

Some geometrical results and estimates for quadrilateral finite elements
pp. 307-314(8)
Authors: Arunakirinathar, K.; Reddy, B.D.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more